# SDR AALA201910319019

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 78,660 hours, 9,587 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: JFK MX REPORTS FINDING TWO AREAS OF WATER,INGRESSION AREAS ON THE LOWER RT AILERON SURFACE.,THE SIZE OF THE DAMAGES ARE APPROX. 7X7 AND 3X3. ACCOMPLISHED REPAIR IAW EA299933A.
